×

zbMATH — the first resource for mathematics

Independence results concerning the number of nowhere dense sets necessary to cover the real line. (English) Zbl 0269.02033

MSC:
03E15 Descriptive set theory
03E35 Consistency and independence results
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. J. Cohen,Set theory and the continuum hypothesis, W. A. Benjamin, New York (1966). · Zbl 0182.01301
[2] P. Erdos andA. Hajnal, Some remarks on set theory VIII,Michigan Math. J.,7 (1960), pp. 187–191. · Zbl 0095.03902
[3] S. H. Hechler, On the set theoretical independence of the existence of certain kinds of cofinal subsets of{\(\omega\)}{\(\omega\)} under a natural partial ordering, to appear inAxiomatic Set Theory, Proceedings of Symposia in Pure Mathematics,13 pt. 2, ed. Dana Scott, Amer. Math. Soc., Providence, Rhode Island.
[4] D. A. Martin andR. M. Solovay, Internal Cohen extensions,Ann. of Math. Logic,2 (1970), pp. 143–178. · Zbl 0222.02075
[5] A. R. D. Mathias, A survey of recent results in set theory, to appear inAxiomatic Set Theory, Proceedings of Symposia in Pure Mathematics,13 pt. 2., ed. Dana Scott, Amer. Math. Soc., Providence, Rhode Island.
[6] R. M. Solovay andS. Tennenbaum, Iterated Cohen extensions and Souslin’s Problem,Ann. of Math.,94 (1971), pp. 201–245. · Zbl 0244.02023
[7] P. Vopěnka andK. Hrbáček, The consistency of some theorems on real numbers.Bull. Acad. Polon, Sci. Sér. Sci. Math. Astronom. Phys.,15 (1967), pp. 107–111.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.